# SDR CA001013011

- Difficulty date: April 25, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,421 hours
- Engine: Allsn 250C30P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: K

## Discrepancy

(CAN) C-GLMV UNDERGOING AFTER FUEL SYS MAINT CHECK, (2 MIN AT 100 PERCENT NR WITH BOOST PUMPS OFF) WHEN IT FLAMED OUT. A/C  HAD BEEN RUNNING FOR APPROX. 10 MIN W/O INCID. PRIOR TO PULLING PUMPS. A/C THEN BLED & RESTARTED & RUN AT 100% FOR 20 MIN. BOOST PUMPS WERE TURNED OFF & ENG FLAMED OUT AGAIN. FUEL SYS INVESTIGATED & IT FOUND THAT BOTH OF INLINE CHECK VALVES WERE STUCK IN OPEN POSITION. ALLOWED ENG DRIVEN PUMP TO DRAW AIR INTO SYS ONCE BOOST PUMPS WERE PULLED OFF LINE. A/C ONLY HAD 125 LBS OF FUEL ON BOARD SO FWDTANKS WOULD HAVE BEEN EMPTY DURING TEST.AFTER INSP OF CHECK VALVES THEY WERE FOUND TO HAVE SAND IN THEM. INLINE FILTERS WERE ALSO DIRTY
